# SDR SWAA2021071994137

- Difficulty date: July 14, 2021
- Submitted: July 19, 2021
- Operation: Air carrier
- Aircraft: N437WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29832
- Aircraft time: 61,495 hours, 36,080 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Aft Cargo Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CARGO DOOR SKIN DAMAGED AT ACCESS PANEL 822BR ; / [01] REMOVED AND REPLACED AFT CARGO DOOR PER M/M 52-31-00.
